Skip to content Skip to navigation

Fixed Point Theorems on a Metric Space Endowed With an Arbitrary Binary Relation and Applications

Commun. Math. Anal.
Volume 13, Number 2 (2012), 82 - 97

Fixed Point Theorems on a Metric Space Endowed With an Arbitrary Binary Relation and Applications

Price: $20.00

Abstract

In this paper, we establish fixed point theorems for contractive mappings on a metric space endowed with an amorphous binary relation. The presented theorems extend and generalize many existing results on metric and ordered metric spaces. We apply also our main result to derive fixed point theorems for cyclical contractive mappings.